# SDR AALA202206010212

- Difficulty date: May 26, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 62,965 hours, 28,711 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSING 180 IN CLIMB GOT ECAM DOOR RIGHT EMERGENCY EXIT ECAM MESSAGE., MESSAGE EXTINGUISHED ON APPROACH. **SUPPLEMENTAL REPORT FOR AALA202205270212: MAINTENANCE FOUND PROXIMITY SENSOR ON RIGHT HAND COVER FLAP OUT OF RIG AND ADJUSTED IT PER AMM 52-71-13** (CLOSED)
